# SDR RYN2004F00007

- Difficulty date: September 12, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2500A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK FOUND AFT LAV FLOOR PANEL WITH CORROSION AT NUMEROUS LOCATIONS AT ATTACHMENT POINTS FOR BLOW OUT DOOR FRAME.  REPAIRED AFT LAV FLOOR PANEL, CORROSION AT ATTACHMENT POINTS FOR BLOW OUT DOOR FRAME.  REMOVED AND REPLACED INSERTS.
